# SDR AALA202205056965

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 23,879 hours, 3,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS SWITCH GUARD WIRE IS NOT CONNECTED TO SWITCH,ON,OFF ARMED FUNCTION IS OK -OPERABLE. SECURED EMERGENCY LIGHTS SWITCH GUARD CLIP OPERATIONS CHECKED OK PER AMM 33-51-00.
